# SDR 08FDEA04290

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 21,321 hours, 10,872 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A104
- Condition: Failed
- Location: Nr 2
- Part time: 16,999 hours, 9,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 30 KTS DUE TO LOSS OF ALL  ELECTRICAL POWER EXCEPT EMERGENCY POWER.   MULTIPLE PROBLEMS RELATED TO RAIN DRIPPING INTO  AVIONICS BAY.  R&R NR 2 GCU AND ALL  ASSOCIATED SYSTEMS OPERATE NORMAL ON ACFT.  MM 24-41-11-4 AND 24-41-00-0.
